# SDR REXA2014021000191

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 27,119 hours, 23,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR BINDS & IS DIFFICULT TO OPEN.  CLEANED & LUBED PAX DOOR SHOOT BOLTS.  OPERATIONS CHECKED GOOD IAW AMM 52-11-00.
